# SDR SIMA200406806

- Difficulty date: March 6, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1253
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH NR 1 AND NR 2 INOPERATIVE.  COMPLIED WITH ETN EB 27-0022R1 AND REPLACED HSCU.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200404960)
